Journal of Science of the Hiroshima University, Series A (Mathematics, Physics, Chemistry)

Über Idempotente Ideale in unendlichen algebraischen Zahlkörpern

Noboru Nakano

Full-text: Open access

Article information

Source
J. Sci. Hiroshima Univ. Ser. A, Volume 17, Issue 1 (1953), 11-20.

Dates
First available in Project Euclid: 8 May 2019

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1557281058

Digital Object Identifier
doi:10.32917/hmj/1557281058

Zentralblatt MATH identifier
0052.27501

Citation

Nakano, Noboru. Über Idempotente Ideale in unendlichen algebraischen Zahlkörpern. J. Sci. Hiroshima Univ. Ser. A 17 (1953), no. 1, 11--20. doi:10.32917/hmj/1557281058. https://projecteuclid.org/euclid.hmj/1557281058


Export citation

Corrections

  • Noboru Nakano. Berichtigungen. J. Sci. Hiroshima Univ. Ser. A 20 (1956), no. 1, 47.